# SDR AWXA200601695

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 51,168 hours, 34,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 21L WAS INOP.  MX RECONNECTED THE CONNECTOR AT ROW 21, LEFT EMERGENCY ESCAPE PATH LIGHTS.  OPS CHECK WAS GOOD.
